Uniformly distributed sequences mod 1 and Cantor’s series representation. (English) Zbl 0342.10034


11K16 Normal numbers, radix expansions, Pisot numbers, Salem numbers, good lattice points, etc.
11K06 General theory of distribution modulo \(1\)
Full Text: DOI EuDML


[1] Galambos J.: On infinité series representations of real numbers. Compositio Math. 27, 197-204 (1973). · Zbl 0274.10011
[2] Niederreiter H.: Discrepancy and convex programming. Ann. Math. Pura Appl. 93, 89-97 (1972). · Zbl 0281.10027 · doi:10.1007/BF02412017
[3] Šalát T.: Zu einigen Fragen der Gleichverteilung (mod 1). Czechosl. Math. J. 18, 476-488 (1968). · Zbl 0162.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.